# SDR SWAA2022030938436

- Difficulty date: May 23, 2019
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,721 hours, 35,658 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Cap
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WELL INSPECTING STATIC WICK ON NR N210558; FOUND LEFT HORIZ STAB END CAP TO BE DELAMINATED AT AFT LOWER SURFACE. / REMOVED L/H HORIZ STAB END CAP POR SRM 51-40-02 57050C 05/24/19 OK TO INSTALL NEW END CAP INSP 300 5/25/19 INSTALLED NEW L/H HORIZONTAL STAB END CAP IAW SOPM 20-50-01 AND AMM 27-41-21-400-801 STEP 3C(1)(G)
